MathSciNet Relay Station
MathSciNet bibliographic data
MR43235 40.0X
Slater, L. J. A new proof of Rogers's transformations of infinite series. Proc. London Math. Soc. (2) 53, (1951). 460–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement